# SDR SWAA2025040721837

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8767M
- Make and model: Boeing 737-8
- Aircraft serial: 67521
- Aircraft time: 8,478 hours, 4,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED AFT CAPT SIDE FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. OPS TEST GOOD.
